Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello Babita ,
Welcome to Just Answer !
Well, i must admit you did the right thing to ask about this type of question as many patients are unaware of the Dreadful Withdrawl Syndrome of Cymbalta (Duloxetine) similar to Withdrawl symptoms of other SSRI anti depressants , and these withdrawl symptoms ( also called as discontinuation syndrome ) occur due to Abrupt stoppage of SSRI anti depressants such as cymbalta or other ssris .
So, yes , proper tapering of present 30 mg cymbalta is to be carried out over a period 1-2 weeks . so i suggest you decrease the present dose of 30 mg to 20 mg and keep yourself maintained on 20 mg for 1-2 weeks , preferably 2 weeks , and then you may stop the drug once for and all. This way you will avoid any untoward withdrawl symptoms of cymbalta. I suggest you discuss , what i have mentioned here with your doctor before you start tapering the dose , as the doctor must know about this discontinuation.
I wish you best of health.
I hope my answer serves your query according to your satisfaction.